Ride til we Rot

Ride til we Rot and Party til we Drop

About 6 weeks ago I started noticing problems with my left leg not working well in that it was lazy lifting to the point of somewhat a dragging and thus several near misses on falling -later falling did occur ,both legs have problems now the left is worse-my knees and ankles want to buckle on me from time to time-everything was full blown one week after the first symptoms
I had a numbness in my last 3 fingers of my left hand ,then my left forearm muscles then the same on the right hand and arm-carpal tunnel feeling that I should not have
I am very weak to the point of frustration-never been that way now dealing with menial tasks as a chore .
Tired all the time and cold when I try to sleep
not much if any weight gain -appetite good -not very irregular
Karen says I am real touchy and get pissed very easily more so now -I haven't noticed that .I have been trying to type -my hands hurt
The drs. say my TSH is 6.160 should be 0.270 -4.200 uIU/ml what ever that means put me on 25 mcg per day of Levothyriod a substitute for Synthroid
I have been taking this med for now 6 days at the same time daily and have noted no change for the better -maybe a little worse -Dr. said it should take some 30 days to note a difference if we are on the right path...Well hell are we on the right path? that is why it is called a practice --I am paying very much money and they are practising?
How say ye people of the world am I diagnosed correctly -can this all be a thyroid problem any input will be appreciated ~~~Danny

Views: 113

Reply to This

Replies to This Discussion

Dosages vary according the age groups and the individual condition of the patient, body weight and compliance to the medication and diet. Maximum dosage may reach 400 mcg per day but that is rare. Monitoring of the patients condition and adjustment of the dosage is periodical and necessary.

Levothyroxine is taken on an empty stomach approximately half an hour to an hour before meals to maximize its absorption, often with water to ease swallowing and help the tablet dissolve for absorption.

There are also foods and other substances that can interfere with absorption of thyroxine replacement. Patients under treatment ought to avoid taking calcium and iron supplements within 4 hours,[3] as well as soy products within 3 hours of the medication, as these can reduce absorption of the drug. Other substances that reduce absorption are aluminium and magnesium containing antacids, simethicone or sucralfate, cholestyramine, colestipol, Kayexalate. Recently, it has been discovered that caffeine may also interfere with the intestinal absorption of levothyroxine.[4] Different substances cause other adverse effects that may be severe. Ketamine may cause hypertension and tachycardia and tricyclic and tetracyclic antidepressants increase its toxicity. On the other hand Lithium can cause hyperthyroidism (but most often hypothyroidism) by affecting iodine metabolism of the thyroid itself and thus inhibits synthetic levothyroxine as well.
Found this info on wikipedia.
also found http://www.bulkherbstore.com/KP info for you
Kirsten and Woody said:
Dosages vary according the age groups and the individual condition of the patient, body weight and compliance to the medication and diet. Maximum dosage may reach 400 mcg per day but that is rare. Monitoring of the patients condition and adjustment of the dosage is periodical and necessary.

Levothyroxine is taken on an empty stomach approximately half an hour to an hour before meals to maximize its absorption, often with water to ease swallowing and help the tablet dissolve for absorption.

There are also foods and other substances that can interfere with absorption of thyroxine replacement. Patients under treatment ought to avoid taking calcium and iron supplements within 4 hours,[3] as well as soy products within 3 hours of the medication, as these can reduce absorption of the drug. Other substances that reduce absorption are aluminium and magnesium containing antacids, simethicone or sucralfate, cholestyramine, colestipol, Kayexalate. Recently, it has been discovered that caffeine may also interfere with the intestinal absorption of levothyroxine.[4] Different substances cause other adverse effects that may be severe. Ketamine may cause hypertension and tachycardia and tricyclic and tetracyclic antidepressants increase its toxicity. On the other hand Lithium can cause hyperthyroidism (but most often hypothyroidism) by affecting iodine metabolism of the thyroid itself and thus inhibits synthetic levothyroxine as well.
Found this info on wikipedia.
also found http://www.bulkherbstore.com/KP info for you
you be okay danny,just give it some time for the thyroxine to work,i been taking that all my life and i am now on 300mcg daily,i know what them symptoms are like and it sucks but your not alone out there,now and again i have tft blood tests done to see if its stabilised,i am glad that they have sorted it for you! best wishes. linda
Well the thyroid meds ain't doing diddley ,it is on my 3rd mth-my dr sent me to a orthopedic surgeon to rob me too -no free healthcare here -He said I did not have carpel tunnel and it sounds to him like it could be somewhere from a pinched nerve to MS and he has sending me to a neurosurgeon so he can rob me further and maybe come up with a helping event or at least kill my ass!!!! In other words more practice on the guinea pig ....me
guess it aint my thyroid after all ... Dr. Pillpusher is whacked --my neurologists says I have herniated discs in my neck and lumbar --should know next week since I had a spinal tap on Friday ...Doctors are just like any other professional shit haulers ....some can haul it without getting it all over them ....but they should have higher standards when it comes to humans ...they are wrecking my life and making me suffer for mths now with their practising techniques....I say they are pissing me off.can you tell?
Oct 13 Tuesday I will go to a neurosurgeon -he will most likely tell me when the whacking will begin---I surely hate being operated on

Reddog (National President USA) said:
guess it aint my thyroid after all ... Dr. Pillpusher is whacked --my neurologists says I have herniated discs in my neck and lumbar --should know next week since I had a spinal tap on Friday ...Doctors are just like any other professional shit haulers ....some can haul it without getting it all over them ....but they should have higher standards when it comes to humans ...they are wrecking my life and making me suffer for mths now with their practising techniques....I say they are pissing me off.can you tell?

had similar symptoms they had me on low dose chemo oxycontin for pain

turns out 1000iu vitamin d3 per day fixed it  i had rickets

worked outdoors all my life last 9 years indoors just dont get enough sunshine anymore

its cheap to try you should feel better before you empty the 1st bottle

lots of luck   ducky

waited too long for help it has been a long time since the operation where they put the neck bone in me at c-5 and I  have not healed that much ,but  I have some -dr said If only I had been properly diagnosed earlier -I would be symptom free...I take700 mg of Neurotin 4 times daily and it barely masks my problem--  Get help fast as possible and let this be a lesson to everyone - My hands are really hurting now ~~

Reddog have you tried taking some of the holitic or suppliments instead they take 8 weeks before they work things like Noni jucie, Eassac tincture, Omega fatty 3,6's Vitc, these guys reduce imflamation there fore decreasing the pain, they don't cure they just help you use less of the stuff that rotts liver and kiddneys. have a great one"T"

Well it turned out the dumbass drs did not know it was my neck causing my probs and now I have to suffer because of the long wait for proper diagnosis befor I was operated on ...oh welll they tried but they can't kill me...lol



Tumbles said:

Reddog have you tried taking some of the holitic or suppliments instead they take 8 weeks before they work things like Noni jucie, Eassac tincture, Omega fatty 3,6's Vitc, these guys reduce imflamation there fore decreasing the pain, they don't cure they just help you use less of the stuff that rotts liver and kiddneys. have a great one"T"

Reply to Discussion

RSS

© 2020   Created by Trikeskull(Co Founder).   Powered by

Badges  |  Report an Issue  |  Terms of Service